# SDR SWAA2014060528742

- Difficulty date: May 30, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,293 hours, 16,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY THRESHOLD WEB CORRODED BETWEEN BS 794 TO BS 847, BETWEEN RBL 19 TO RBL 27.  R & R WEB IAW SRM.
